It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Oh thank goodness..I thought all of the effects were going to hang out for awhile. One more question-do the increased anxiety attacks go away as well? Its awful because since I don't take it during the day, I feel completely awful for most of it-usually just feeling the effects still-and at night time I have pretty big ones. The one where I wake up with my heart racing with trouble catching my breath..its awful really. Do you think the psychologist that I will see for the first time will teach me breathing exercises?
Macrover,

I'm on Lorazepam 'as needed' on .5mg. I do feel a little drowsy and have slight vision focus issues within the first hour after taking the dose, and I the reason that happens is the relaxation of the central nervous system. Otherwise, not long term effects for me. After I take one I'm good to go for 6-7 hours, and I don't feel addicted to it or anything (been on it for 2 weeks). I'm not sure what you mean about the increased anxiety attacks, I would say for me it stops an axiety attack or prevents one, as for the long term management of anxiety attacks, perhaps getting on an anti depressant would help. Are you on one? Breathing exercises do help, especially with longer term management of your condition, but for starting out with dealing with anxiety and depression I would looking into medicine (like an anti depressant) and taking to a therapist (who can help recommend the right medicine, and breathing exercises for you).
Some background info: my problems really started happening since May 5th. I had an important exam that I studied myself to "death" for all semester and so May 5th was the day of the exam and surprisingly I wasn't nervous or anything of that nature(I don't have a history of having panic disorder). On that same evening, I started vomitting and it continued from that point on for about a week. I went to the hospital because I couldn't keep anything in without throwing up. They did a blood test and they couldn't find any sign of an infection and sent me on my way. I was back there again because I was still vomitting often and I started shaking terribly as if I had the chills. Once again no sign of infection was found..so I followed up with my doctor and while I was waiting for her to see me, I had my very first panic attack at her office. Previously she had told me that I probably had GERD issues, and so when she saw that I was having an attack(I felt like I couldn't breathe), she decided to put me on Lorazepam. For the first set(20 pills), I was told to take it as directed-2 pills each day(0.5mg for the dosage). After that, she said take it as needed, thus I only took it in the evening because I couldn't fall asleep because I had my issues with breathing. Ever since I started taking it, my vision has become blurrier and blurrier and it has become increasingly hard to focus on items. I have breathing issues all the time and I find hard to find a comfortable position to sit in..I always have a feeling of something crawling on my scalp, and plus it feels like someone has been squeezing my head in. I had breathing issues before but I had an operation(nose) to fix it and I hadn't experienced anything until around May 5th. Since, no one could find anything wrong so far, I thought I could have been my sinuses because of the pressure(especially around my eyes) but my ENT doctor did a scope in her office and said that my airways are clear. And what I meant by increased anxiety attacks is that I know have them constantly while I'm sleeping which causes me to wake up with a racing heart, the lack of air-you know the works..I don't know if its because I tried weening off the medication on my own(after a comment made by doctor that was along the lines of "you're still on the Lorazepam?"). I'm going to see a psychologist tomorrow actually for the first time and see what he thinks about this. *Shrug* I just don't think having the side effects are worth it...hopefully he will be able to help with my breathing because that's what I'm really concerned about. Alright thanks for the response!





All times are GMT -7. The time now is 07:31 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!